| Model Number |
PDPB740D |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Skin Discoloration (2074)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent an unknown plastic surgery on an unknown date and suture was used.About a month after the procedure, pigmentation occurred in the patient who underwent relaxation suturing at a site shallower than the superficial fascia and interrupted suturing was performed.The surgery was performed about 2 years ago.Because pigmentation is a concern, scar excision is scheduled to be performed soon.Additional information was requested.
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.(b)(4).Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Are there any photos available? why does the surgeon believe is event is associated with the pds plus suture? please provide the patient's demographic information including age, gender, weight, bmi at the time of index procedure date and name of index surgical procedure? the diagnosis and indication for the index surgical procedure? what was the initial approach for the index surgical procedure? (open, laparoscopic or other)? what is anatomical location that the suture was used? what was the tissue condition (normal, thin, calcified, fragile, diseased)? describe the pigmentation? describe the color? did the patient undergo the planned scar excision? if so please include date and results.Please describe any medical intervention required to treat the patient condition including medication name and results.Did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement or during any re-operation? how was the suture originally tied (multiple knots, square knot, etc.)? please describe the patient manifestations of the reported reaction (location, severity, appearance, systemic or local reaction).Please provide the onset date/time of the reaction from the initial procedure.Other relevant patient history/concomitant medications? what is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? lot number? if applicable, will product be returned? if so, please provide the return date and tracking information.Were any pre-op cleansing procedures or products changed recently? if yes, please describe.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ = 2360 g/m.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: are there any photos available? no further information is available.Why does the surgeon believe is event is associated with the pds plus suture? no further information is available.Please provide the patient's demographic information including age, gender, weight, bmi at the time of index procedure.Date and name of index surgical procedure? no further information is available.The diagnosis and indication for the index surgical procedure? detail is unknown.What was the initial approach for the index surgical procedure? (open, laparoscopic or other)? unknown.What is anatomical location that the suture was used? at a site shallower than the superficial fascia.What was the tissue condition (normal, thin, calcified, fragile, diseased)? unknown.Describe the pigmentation? describe the color? unknown.Did the patient undergo the planned scar excision? if so please include date and results.=>in this case, actually, scar didn't appeared.The patient will be operated on for another event, with treatment for pigmentation.Please describe any medical intervention required to treat the patient condition including medication name and results.Unknown.Did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement or during any re-operation? unknown.How was the suture originally tied (multiple knots, square knot, etc.)? unknown.Please describe the patient manifestations of the reported reaction (location, severity, appearance, systemic or local reaction).Unknown.Please provide the onset date/time of the reaction from the initial procedure.Detail date is unknown, but a month after the index procedure.Other relevant patient history/concomitant medications? unknown.What is the physician?s opinion as to the etiology of or contributing factors to this event? the surgeon think this case was caused by the inflammation of the suture during the hydrolysis.What is the patient's current status? unknown.Lot number? unknown.If applicable, will product be returned? if so, please provide the return date and tracking information.No device will be returned.Were any pre-op cleansing procedures or products changed recently? if yes, please describe.Unknown.